# SDR 96ZZZM1221

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .25 INCH CRACK IN LONGERON 2R, STATION813, UNDER OUTBOARD BOLT.  REPAIRED PER SRM 53-02, FIGURE 2 AND TWA STANDARDPRACTICES.  AIRCRAFT TOTAL TIME 41,166, AIRCRAFT TOTAL CYCLES36,801.
